ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

April 2014 , Volume 34 , Issue 4

Special Issue on Optimal Transport and Applications

Select all articles

Export/Reference:

Preface
Alessio Figalli and Filippo Santambrogio
2014, 34(4): i-ii doi: 10.3934/dcds.2014.34.4i +[Abstract](792) +[PDF](73.8KB)
A global existence result for the semigeostrophic equations in three dimensional convex domains
Luigi Ambrosio, Maria Colombo, Guido De Philippis and Alessio Figalli
2014, 34(4): 1251-1268 doi: 10.3934/dcds.2014.34.1251 +[Abstract](862) +[PDF](457.7KB)
Prescription of Gauss curvature on compact hyperbolic orbifolds
Jérôme Bertrand
2014, 34(4): 1269-1284 doi: 10.3934/dcds.2014.34.1269 +[Abstract](909) +[PDF](400.9KB)
Approximation of a simple Navier-Stokes model by monotonic rearrangement
Yann Brenier
2014, 34(4): 1285-1300 doi: 10.3934/dcds.2014.34.1285 +[Abstract](829) +[PDF](389.1KB)
Optimal location problems with routing cost
Giuseppe Buttazzo, Serena Guarino Lo Bianco and Fabrizio Oliviero
2014, 34(4): 1301-1317 doi: 10.3934/dcds.2014.34.1301 +[Abstract](918) +[PDF](2648.9KB)
Uniqueness for Keller-Segel-type chemotaxis models
José Antonio Carrillo, Stefano Lisini and Edoardo Mainini
2014, 34(4): 1319-1338 doi: 10.3934/dcds.2014.34.1319 +[Abstract](1269) +[PDF](514.6KB)
On the twist condition and $c$-monotone transport plans
Thierry Champion and Luigi De Pascale
2014, 34(4): 1339-1353 doi: 10.3934/dcds.2014.34.1339 +[Abstract](951) +[PDF](436.7KB)
Gradient flow structures for discrete porous medium equations
Matthias Erbar and Jan Maas
2014, 34(4): 1355-1374 doi: 10.3934/dcds.2014.34.1355 +[Abstract](920) +[PDF](442.7KB)
On the Lagrangian structure of quantum fluid models
Philipp Fuchs, Ansgar Jüngel and Max von Renesse
2014, 34(4): 1375-1396 doi: 10.3934/dcds.2014.34.1375 +[Abstract](829) +[PDF](443.4KB)
Optimal transport and large number of particles
Wilfrid Gangbo and Andrzej Świech
2014, 34(4): 1397-1441 doi: 10.3934/dcds.2014.34.1397 +[Abstract](1216) +[PDF](675.6KB)
Metric cycles, curves and solenoids
Vladimir Georgiev and Eugene Stepanov
2014, 34(4): 1443-1463 doi: 10.3934/dcds.2014.34.1443 +[Abstract](863) +[PDF](402.0KB)
Remarks on multi-marginal symmetric Monge-Kantorovich problems
Nassif Ghoussoub and Bernard Maurey
2014, 34(4): 1465-1480 doi: 10.3934/dcds.2014.34.1465 +[Abstract](862) +[PDF](405.1KB)
The Abresch-Gromoll inequality in a non-smooth setting
Nicola Gigli and Sunra Mosconi
2014, 34(4): 1481-1509 doi: 10.3934/dcds.2014.34.1481 +[Abstract](883) +[PDF](547.5KB)
Hessian metrics, $CD(K,N)$-spaces, and optimal transportation of log-concave measures
Alexander V. Kolesnikov
2014, 34(4): 1511-1532 doi: 10.3934/dcds.2014.34.1511 +[Abstract](970) +[PDF](464.0KB)
A survey of the Schrödinger problem and some of its connections with optimal transport
Christian Léonard
2014, 34(4): 1533-1574 doi: 10.3934/dcds.2014.34.1533 +[Abstract](1271) +[PDF](723.1KB)
Congestion-driven dendritic growth
Bertrand Maury, Aude Roudneff-Chupin and Filippo Santambrogio
2014, 34(4): 1575-1604 doi: 10.3934/dcds.2014.34.1575 +[Abstract](911) +[PDF](602.2KB)
A glimpse into the differential topology and geometry of optimal transport
Robert J. McCann
2014, 34(4): 1605-1621 doi: 10.3934/dcds.2014.34.1605 +[Abstract](1250) +[PDF](473.3KB)
Multi-marginal optimal transport and multi-agent matching problems: Uniqueness and structure of solutions
Brendan Pass
2014, 34(4): 1623-1639 doi: 10.3934/dcds.2014.34.1623 +[Abstract](888) +[PDF](413.9KB)
Self-improvement of the Bakry-Émery condition and Wasserstein contraction of the heat flow in $RCD (K, \infty)$ metric measure spaces
Giuseppe Savaré
2014, 34(4): 1641-1661 doi: 10.3934/dcds.2014.34.1641 +[Abstract](902) +[PDF](565.6KB)
On the local theory of prescribed Jacobian equations
Neil S. Trudinger
2014, 34(4): 1663-1681 doi: 10.3934/dcds.2014.34.1663 +[Abstract](962) +[PDF](443.4KB)
On landscape functions associated with transport paths
Qinglan Xia
2014, 34(4): 1683-1700 doi: 10.3934/dcds.2014.34.1683 +[Abstract](921) +[PDF](428.0KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]